# SDR CALA00128

- Difficulty date: April 25, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N12349
- Make and model: Boeing 7373T0
- Aircraft serial: 23587
- Aircraft time: 52,488 hours, 27,528 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 106122615
- Condition: Intermittent
- Location: Nlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE LIGHT CAME ON THEN INTERMITTENT AFTER LEVEL AT FL35.  REPLACED NLG SENSOR PER AMM 32-61-51.
